CPL - Chalmers Publication Library
| Utbildning | Forskning | Styrkeområden | Om Chalmers | In English In English Ej inloggad.

Explicit Serre duality on complex spaces

Jean Ruppenthal ; Håkan Samuelsson Kalm (Institutionen för matematiska vetenskaper) ; Elizabeth Wulcan (Institutionen för matematiska vetenskaper, matematik)
Advances in Mathematics (0001-8708). Vol. 305 (2017), p. 1320-1355.
[Artikel, refereegranskad vetenskaplig]

In this paper we use recently developed calculus of residue currents together with integral formulas to give a new explicit analytic realization, as well as a new analytic proof of Serre duality on any reduced pure n-dimensional paracompact complex space X. At the core of the paper is the introduction of concrete fine sheaves B^{n,q}_X of certain currents on X of bidegree (n,q), such that the associatd Dolbeault complex becomes, in a certain sense, a dualizing complex. In particular, if X is Cohen-Macaulay (e.g., Gorenstein or a complete intersection) then this Dolbeault complex is an explicit fine resolution of the Grothendieck dualizing sheaf.

Denna post skapades 2014-12-04. Senast ändrad 2016-12-07.
CPL Pubid: 207361


Institutioner (Chalmers)

Institutionen för matematiska vetenskaperInstitutionen för matematiska vetenskaper (GU)
Institutionen för matematiska vetenskaper, matematik (2005-2016)


Matematisk analys

Chalmers infrastruktur